Shadowpickle (marashadows) wrote in vaginapagina,
Shadowpickle
marashadows
vaginapagina

Do I Need the Morning After Pill?

I've been sick all week with diarrhoea (straight in with the tmi :) ) and I have been taking the pill as religiously as ever. I noticed today that my vaginal discharge was really stiff like I had ovulated (does diarrhoea make the pill stop working? Thought it was just vomiting). The last time I had sex with bf was last night and I know sperm can live for a few hours (days?) in the woman's body. I realised all this this evening so the first chance I'll get to see a doctor is tomorrow morning. Do I need to go get the morning after pill? And also, since I still have diarrhoea, will it stay in my body long enough to be absorbed?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 11 comments